# SDR QXEA200500242

- Difficulty date: February 14, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 7,553 hours, 5,685 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFTHAND ENGINE NACELLE, LIP SKIN GOUGED AT 3, 5 AND 11 O'CLOCK POSITIONS.  REPAIRED IAW CRJ700 SRM 54-11-05-101-001-A01 AND 54-11-01-201-001-A01.
